# SDR SWIA202053975

- Difficulty date: October 14, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N633SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10331
- Aircraft time: 20,400 hours, 16,399 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door Sill
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO DOOR SILL LOWER EXTERNAL JOINT PLATE AT APPROXIMATELY FS 533.00, BETWEEN STGR 26L-25L.  C-CHECK RO 11/11/2020.  REMOVED CORROSION ON FWD CARGO DOOR SILL LOWER EXTERNAL JOINT PLATE, REF CRJ 700 SRM.  DAMAGE FOUND TO BE OUT OF LIMITS, PER 700 SRM.  INSTALLED NEW JOINT PLATE, REF DWG CRJ700 SRM.  SKY CARD COMPLIED WITH.
